Alert archive / Tennessee / Flash Flood Warnings in 1998
Flash Flood Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jan 7, 1998, 10:17 AM CST for 4 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 1998, 10:17 AM CST (16:17 UTC)
- Expired
- Jan 7, 1998, 1:15 PM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Coffee County, TN, Franklin County, TN, Grundy County, TN, Moore County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KBNA 071619 FFWBNA TNC031-051-055-099-103-127-061-115-153-071915- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1017 AM CST WED JAN 7 1998 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FLASH FLOOD WARNING EFFECTIVE UNTIL 115 PM CST FOR PEOPLE IN THE FOLLOWING LOCATIONS... IN MIDDLE TENNESSEE ...COFFEE COUNTY...FRANKLIN COUNTY...GILES COUNTY ...LAWRENCE COUNTY...LINCOLN COUNTY...MOORE COUNTY IN SOUTHEAST TENNESSEE ...GRUNDY COUNTY...MARION COUNTY...SEQUATCHIE COUNTY AT 1012 AM CST AN AREA OF MODERATE TO HEAVY RAIN WAS MOVING NORTH ACROSS SOUTHERN MIDDLE TENNESSEE. THIS AREA OF RAIN WILL PRODUCE RAINFALL AMOUNTS BETWEEN A HALF TO ONE INCH BETWEEN NOW AND 12 NOON. THIS RAINFALL ON TOP OF THE SATURATED SOIL WILL LIKELY CAUSE FLASH FLOODING. LOCAL LAW ENFORCEMENT OFFICES WERE ALREADY REPORTING HIGH WATER PROBELMS IN MOORE...LINCOLN AND GRUNDY COUNTIES. WITH THE ADDITIONAL HEAVY RAINFALL...MORE HIGH WATER PROBLEMS WILL LIKELY BECOME WIDESPREAD. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. &
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 7, 9:40 AM CST, 37 minutes earlier.
Area forecast discussion, Jan 7, 9:40 AM CST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 940 AM CST WED JAN 7 1998 FIRST...NEED BETTER AGREEMENT BTWN ZN FCST AND FFA. LOCAL MEDIA HAS BEEN CALLG CONCERNG DISCREPANCY AND RIGHTFULLY SO. ZN PACKAGE MENTIONS FFA TDY FOR ZN GRP 7...AND TDY AND TNGT FOR ZN GRP 6. HWVR FFA JUST MENTIONS TDY FOR ABV AREA. OTRW FFA APPRS TO BE PLACED JUST RIGHT AS NEXT BATCH OF MDT/HVY RAIN CREEPING NWD ACRS AL BRDR. SINCE 09Z...LOCATIONS NR SRN PLATEAU AND EXTRM SRN MID TN HAVE ALREADY MEASURED 0.75 - 1.33 INCHES. UPR AIR ANLYS DEPICT 850 LOW IN LWR MS VLY..A LTL DEEPER THAN PROGGED...WITH BEST HEIGHT FALLS TO THE NE. LATEST MDL RUN HAS SOME DISCREPANCY IN POSITION WITH NGM MUCH FURTHER N. FAVOR LOCATION SUGGESTED BY ETA AT 00Z SINCE SYS STILL APPRS TO BE DEEPENING...THUS SLOWER MOVEMENT. RAIN...HVY AT TIMES...WL CONT THRUOUT THE AFTN AND INTO THE EVENING HRS ALONG THE PLATEAU. DUE TO DEEPENING SYS AND MOIST UNSTBL AMS OVR AREA...S6TILL XPCT SOME CONVCTN AS WELL OVR SRN MID TN. 09
In the hours before
Special weather statement, Jan 7, 5:07 AM CST, 5 hours 10 minutes before
TNZ005>011-022>033-055>065-075>082-093>098-071710-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CST WED JAN 7 1998
... A FLASH FLOOD WATCH FOR MIDDLE TENNESSEE TODAY ...
RAINFALL AMOUNTS NEAR 2 INCHES EXPECTED IN MANY AREAS BY NIGHTAFALL
A LOW PRESSURE AREA OVER SOUTHEAST LOUISIANA THIS MORNING
IS EXPECTED TO MOVE RAPIDLY NORTHEASTWARD TODAY INTO WESTERN
PORTIONS OF TENNESSEE. OVER MIDDLE TENNESSEE THE ATMOSPHERE WILL BE
WARM AND MOIST AND CONDUCIVE TO THE DEVELOPMENT OF HEAVY RAIN
AND POSSIBLE FLASH FLOODING.
AS OF 5 AM THIS MORNING...DOPPLER RADAR ESTIMATES INDICATED THAT
BETWEEN 1/4 AND 1/2 INCH OF RAIN HAD FALLEN OVERNIGHT IN EXTREME
SOUTHERN MIDDLE TENNESSEE AROUND PULASKI FAYETTEVILLE AND
WINCHESTER.
MUCH HEAVIER RAIN IS FORECAST TO SPREAD INTO MIDDLE TENNESSEE
AS THE DAY WEARS ON...AND RAIN TOTALS BY THE END OF THE DAY WILL
LIKELY BE NEAR TWO INCHES AT MANY LOCATIONS...WITH ISOLATED
HIGHER AMOUNTS NEAR 3 INCHES. SUCH RAINFALL WILL SATURATE THE
GROUND AND BY MID TO LATE AFTERNOON...ANY HEAVY RAIN THAT
FALLS WILL LIKELY PRODUCE THE POTENTIAL FOR FLASH FLOODING.
AT THE PRESENT TIME IT APPEARS THAT SOME OF THE HEAVIEST RAIN TODAY
WILL ALL IN AREAS AROUND PULASKI...COLUMBIA...NASHVILLE...
MURFREESBORO...TULLAHOMA...WINCHESTER AND SHELBYVILLE. AREAS CLOSEST
TO THE ALABAMA BORDER WILL SEE THE FLASH FLOOD THREAT DEVELOP
EARLIEST...FROM AROUND LAWRENCEBURG TO WINCHESTER...WITH
INCREASING THREAT FURTHER NORTH AS THE DAY CONTINUES.
REMEMBER...A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING
EXISTS WITHIN THE WATCH AREA.IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODINGIS OBSERVED OR A WARNING IS ISSUED. DO NOT DRIVE ON
FLOODED ROADS.
STAY TUNED FOR FURTHER UPDATES OR STATEMENTS ON THE DEVELOPING
WEATHER SITUATION.Special weather statement, Jan 7, 5:07 AM CST, 5 hours 10 minutes before
TNZ005>011-022>033-055>065-075>082-093>098-071710-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CST WED JAN 7 1998
... A FLASH FLOOD WATCH FOR MIDDLE TENNESSEE TODAY ...
RAINFALL AMOUNTS NEAR 2 INCHES EXPECTED IN MANY AREAS BY NIGHTAFALL
A LOW PRESSURE AREA OVER SOUTHEAST LOUISIANA THIS MORNING
IS EXPECTED TO MOVE RAPIDLY NORTHEASTWARD TODAY INTO WESTERN
PORTIONS OF TENNESSEE. OVER MIDDLE TENNESSEE THE ATMOSPHERE WILL BE
WARM AND MOIST AND CONDUCIVE TO THE DEVELOPMENT OF HEAVY RAIN
AND POSSIBLE FLASH FLOODING.
AS OF 5 AM THIS MORNING...DOPPLER RADAR ESTIMATES INDICATED THAT
BETWEEN 1/4 AND 1/2 INCH OF RAIN HAD FALLEN OVERNIGHT IN EXTREME
SOUTHERN MIDDLE TENNESSEE AROUND PULASKI FAYETTEVILLE AND
WINCHESTER.
MUCH HEAVIER RAIN IS FORECAST TO SPREAD INTO MIDDLE TENNESSEE
AS THE DAY WEARS ON...AND RAIN TOTALS BY THE END OF THE DAY WILL
LIKELY BE NEAR TWO INCHES AT MANY LOCATIONS...WITH ISOLATED
HIGHER AMOUNTS NEAR 3 INCHES. SUCH RAINFALL WILL SATURATE THE
GROUND AND BY MID TO LATE AFTERNOON...ANY HEAVY RAIN THAT
FALLS WILL LIKELY PRODUCE THE POTENTIAL FOR FLASH FLOODING.
AT THE PRESENT TIME IT APPEARS THAT SOME OF THE HEAVIEST RAIN TODAY
WILL ALL IN AREAS AROUND PULASKI...COLUMBIA...NASHVILLE...
MURFREESBORO...TULLAHOMA...WINCHESTER AND SHELBYVILLE. AREAS CLOSEST
TO THE ALABAMA BORDER WILL SEE THE FLASH FLOOD THREAT DEVELOP
EARLIEST...FROM AROUND LAWRENCEBURG TO WINCHESTER...WITH
INCREASING THREAT FURTHER NORTH AS THE DAY CONTINUES.
REMEMBER...A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING
EXISTS WITHIN THE WATCH AREA.IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODINGIS OBSERVED OR A WARNING IS ISSUED. DO NOT DRIVE ON
FLOODED ROADS.
STAY TUNED FOR FURTHER UPDATES OR STATEMENTS ON THE DEVELOPING
WEATHER SITUATION.Special weather statement, Jan 7, 5:07 AM CST, 5 hours 10 minutes before
TNZ005>011-022>033-055>065-075>082-093>098-071710-
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CST WED JAN 7 1998
... A FLASH FLOOD WATCH FOR MIDDLE TENNESSEE TODAY ...
RAINFALL AMOUNTS NEAR 2 INCHES EXPECTED IN MANY AREAS BY NIGHTFALL
A LOW PRESSURE AREA OVER SOUTHEAST LOUISIANA THIS MORNING
IS EXPECTED TO MOVE RAPIDLY NORTHEASTWARD TODAY INTO WESTERN
PORTIONS OF TENNESSEE. OVER MIDDLE TENNESSEE THE ATMOSPHERE WILL BE
WARM AND MOIST AND CONDUCIVE TO THE DEVELOPMENT OF HEAVY RAIN
AND POSSIBLE FLASH FLOODING.
AS OF 5 AM THIS MORNING...DOPPLER RADAR ESTIMATES INDICATED THAT
BETWEEN 1/4 AND 1/2 INCH OF RAIN HAD FALLEN OVERNIGHT IN EXTREME
SOUTHERN MIDDLE TENNESSEE AROUND PULASKI...FAYETTEVILLE AND
WINCHESTER.
MUCH HEAVIER RAIN IS FORECAST TO SPREAD INTO MIDDLE TENNESSEE
AS THE DAY WEARS ON...AND RAIN TOTALS BY THE END OF THE DAY WILL
LIKELY BE NEAR TWO INCHES AT MANY LOCATIONS...WITH ISOLATED
HIGHER AMOUNTS NEAR 3 INCHES. SUCH RAINFALL WILL SATURATE THE
GROUND AND BY MID TO LATE AFTERNOON...ANY HEAVY RAIN THAT
FALLS WILL LIKELY PRODUCE THE POTENTIAL FOR FLASH FLOODING.
AT THE PRESENT TIME IT APPEARS THAT SOME OF THE HEAVIEST RAIN TODAY
WILL BE IN AREAS AROUND PULASKI...COLUMBIA...NASHVILLE...
MURFREESBORO...TULLAHOMA...WINCHESTER AND SHELBYVILLE. AREAS CLOSEST
TO THE ALABAMA BORDER WILL SEE THE FLASH FLOOD THREAT DEVELOP
EARLIEST...FROM AROUND LAWRENCEBURG TO WINCHESTER...WITH
INCREASING THREAT FURTHER NORTH AS THE DAY CONTINUES.
REMEMBER...A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING
EXISTS WITHIN THE WATCH AREA.IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. DO NOT DRIVE
ON FLOODED ROADS.
STAY TUNED FOR FURTHER UPDATES OR STATEMENTS ON THIS DEVELOPING
WEATHER SITUATION.Special weather statement, Jan 7, 5:50 AM CST, 4 hours 27 minutes before
TNZ005>011-022>033-055>065-075>082-093>098-071710-
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CST WED JAN 7 1998
... A FLASH FLOOD WATCH FOR MIDDLE TENNESSEE TODAY ...
RAINFALL AMOUNTS NEAR 2 INCHES EXPECTED IN MANY AREAS BY NIGHTFALL
A LOW PRESSURE AREA OVER SOUTHEAST LOUISIANA THIS MORNING
IS EXPECTED TO MOVE RAPIDLY NORTHEASTWARD TODAY INTO WESTERN
PORTIONS OF TENNESSEE. OVER MIDDLE TENNESSEE THE ATMOSPHERE WILL BE
WARM AND MOIST AND CONDUCIVE TO THE DEVELOPMENT OF HEAVY RAIN
AND POSSIBLE FLASH FLOODING.
AS OF 5 AM THIS MORNING...DOPPLER RADAR ESTIMATES INDICATED THAT
BETWEEN 1/4 AND 1/2 INCH OF RAIN HAD FALLEN OVERNIGHT IN EXTREME
SOUTHERN MIDDLE TENNESSEE AROUND PULASKI...FAYETTEVILLE AND
WINCHESTER.
MUCH HEAVIER RAIN IS FORECAST TO SPREAD INTO MIDDLE TENNESSEE
AS THE DAY WEARS ON...AND RAIN TOTALS BY THE END OF THE DAY WILL
LIKELY BE NEAR TWO INCHES AT MANY LOCATIONS...WITH ISOLATED
HIGHER AMOUNTS NEAR 3 INCHES. SUCH RAINFALL WILL SATURATE THE
GROUND AND BY MID TO LATE AFTERNOON...ANY HEAVY RAIN THAT
FALLS WILL LIKELY PRODUCE THE POTENTIAL FOR FLASH FLOODING.
AT THE PRESENT TIME IT APPEARS THAT SOME OF THE HEAVIEST RAIN TODAY
WILL BE IN AREAS AROUND PULASKI...COLUMBIA...NASHVILLE...
MURFREESBORO...TULLAHOMA...WINCHESTER AND SHELBYVILLE. AREAS CLOSEST
TO THE ALABAMA BORDER WILL SEE THE FLASH FLOOD THREAT DEVELOP
EARLIEST...FROM AROUND LAWRENCEBURG TO WINCHESTER...WITH
INCREASING THREAT FURTHER NORTH AS THE DAY CONTINUES.
REMEMBER...A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING
EXISTS WITHIN THE WATCH AREA.IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE RERADY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. DO NOT DRIVE
ON FLOODED ROADS.
STAY TUNED FOR FURTHER UPDATES OR STATEMENTS ON THIS DEVELOPING
WEATHER SITUATION.Special weather statement, Jan 7, 7:10 AM CST, 3 hours 7 minutes before
TNZ005>011-022>033-055>065-075>082-093>098-071915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 710 AM CST WED JAN 7 1998 A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR ALL OF MIDDLE TENNESSEE... GENERALLY ALONG AND EAST OF A LINE FROM DOVER TO WAYNESBORO. THIS INCLUDES THE METROPOLITAN AREAS OF NASHVILLE...COLUMBIA...CLARKSVILLE ...MURFREESBORO...COOKEVILLE...PULASKI AND WINCHESTER. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR EASTERN MIDDLE TENNESSEE...GENERALLY ALONG AND EAST OF A LINE FROM CELINA TO MONTEAGLE. AREAS OF HEAVY RAIN EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE TODAY AND CONTINUE OVER EASTERN PARTS OF THE MID-STATE AREA TONIGHT. THUS...FLASH FLOOD WATCHES HAVE BEEN ISSUED. << AT 7 AM CST...THE FIRST BATCH OF HEAVY RAIN TO AFFECT OUR AREA WAS OCCURRING MAINLY NORTH OF A LINE FROM COLUMBIA TO JASPER...AND WAS MOVING OFF TO THE NORTHEAST. THE LEADING EDGE OF A SECOND BATCH OF HEAVY RAIN WAS STILL DOWN OVER NORTHERN ALABAMA...BETWEEN MUSCLE SHOALS AND FORT PAYNE...AND IS EXPECTED TO SPREAD ACROSS SOUTHERN MIDDLE TENNESSEE BETWEEN 8 AM AND 10 AM CST. DOPPLER RADAR INDICATES THAT BETWEEN 1/2 AND 1 INCH OF RAIN FELL OVER PARTS OF WAYNE...LAWRENCE AND GILES COUNTIES BETWEEN MIDNIGHT AND 6 AM CST...AND SIMILAR TOTALS WILL LIKELY FALL WITH THIS NEXT BATCH OF RAIN HEADED IN FROM ALABAMA. THUS...FOLKS IN EXTREME SOUTHERN PARTS OF MIDDLE TENNESSEE MAY SEE STORM TOTALS APPROACHING TWO INCHES BY NOON. RAIN TOTALS OF AT LEAST 2 INCHES WILL BE COMMON IN MANY PARTS OF MIDDLE TENNESSEE TODAY...AND YOU ARE ADVISED TO STAY TUNED TO NOAA WEATHER RADIO...CABLE TV...AND ANOTHER RELIABLE SOURCE OF WEATHER INFORMATION THORUGHOUT THE DAY. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR WARNING IS ISSUED. NEVER TRY TO CROSS FLOODED ROADS.
Special weather statement, Jan 7, 7:10 AM CST, 3 hours 7 minutes before
TNZ005>011-022>033-055>065-075>082-093>098-071915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 710 AM CST WED JAN 7 1998 A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR ALL OF MIDDLE TENNESSEE... GENERALLY ALONG AND EAST OF A LINE FROM DOVER TO WAYNESBORO. THIS INCLUDES THE METROPOLITAN AREAS OF NASHVILLE...COLUMBIA...CLARKSVILLE ...MURFREESBORO...COOKEVILLE...PULASKI AND WINCHESTER. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR EASTERN MIDDLE TENNESSEE...GENERALLY ALONG AND EAST OF A LINE FROM CELINA TO MONTEAGLE. AREAS OF HEAVY RAIN EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE TODAY AND CONTINUE OVER EASTERN PARTS OF THE MID-STATE AREA TONIGHT. THUS...FLASH FLOOD WATCHES HAVE BEEN ISSUED. << AT 7 AM CST...THE FIRST BATCH OF HEAVY RAIN TO AFFECT OUR AREA WAS OCCURRING MAINLY NORTH OF A LINE FROM COLUMBIA TO JASPER...AND WAS MOVING OFF TO THE NORTHEAST. THE LEADING EDGE OF A SECOND BATCH OF HEAVY RAIN WAS STILL DOWN OVER NORTHERN ALABAMA...BETWEEN MUSCLE SHOALS AND FORT PAYNE...AND IS EXPECTED TO SPREAD ACROSS SOUTHERN MIDDLE TENNESSEE BETWEEN 8 AM AND 10 AM CST. DOPPLER RADAR INDICATES THAT BETWEEN 1/2 AND 1 INCH OF RAIN FELL OVER PARTS OF WAYNE...LAWRENCE AND GILES COUNTIES BETWEEN MIDNIGHT AND 6 AM CST...AND SIMILAR TOTALS WILL LIKELY FALL WITH THIS NEXT BATCH OF RAIN HEADED IN FROM ALABAMA. THUS...FOLKS IN EXTREME SOUTHERN PARTS OF MIDDLE TENNESSEE MAY SEE STORM TOTALS APPROACHING TWO INCHES BY NOON. RAIN TOTALS OF AT LEAST 2 INCHES WILL BE COMMON IN MANY PARTS OF MIDDLE TENNESSEE TODAY...AND YOU ARE ADVISED TO STAY TUNED TO NOAA WEATHER RADIO...CABLE TV...AND ANOTHER RELIABLE SOURCE OF WEATHER INFORMATION THORUGHOUT THE DAY. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR WARNING IS ISSUED. NEVER TRY TO CROSS FLOODED ROADS.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 10:17 AM CST | Flash Flood Warning | OHX | Marion, Sequatchie | 3 hr |
| Jan 7, 10:17 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Lincoln | 3 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Franklin, Grundy, Marion | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Jackson, Putnam | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Bedford, Coffee, Lincoln, Marshall, Moore | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Lawrence, Lewis, Maury, Wayne | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Clay, Overton, Pickett | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Bledsoe, Sequatchie, Van Buren, Warren, White | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Cannon, DeKalb | 4 hr |
| Jan 7, 12:03 PM CST | Flash Flood Warning | OHX | Giles | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.